# SDR AALA201708169008

- Difficulty date: August 13, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N350AN
- Make and model: Boeing 767323
- Aircraft serial: 33089
- Aircraft time: 54,167 hours, 8,608 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. LEFT HAND MID CABIN AFT FLIGHT ATTENDANT EMERGENCY FLASHLIGHT, INOPERATIVE. REPLACED BATTERY AND RESEALED FLASHLIGHT PER AMM 25-60-00.
